Vitamin D deficiency is a cofactor of chemotherapy-induced mucocutaneous toxicity and dysgeusia

J Clin Oncol. 2011 Feb 1;29(4):e81-2. doi: 10.1200/JCO.2010.31.5317. Epub 2010 Nov 8.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Antibodies, Monoclonal / adverse effects
  • Antibodies, Monoclonal, Humanized
  • Antineoplastic Combined Chemotherapy Protocols / adverse effects*
  • Breast Neoplasms / drug therapy*
  • Breast Neoplasms / pathology
  • Carboplatin / adverse effects
  • Chemotherapy, Adjuvant
  • Cholecalciferol / therapeutic use
  • Docetaxel
  • Drug Eruptions / drug therapy
  • Drug Eruptions / etiology*
  • Drug Eruptions / pathology
  • Dysgeusia / chemically induced*
  • Dysgeusia / drug therapy
  • Female
  • Humans
  • Middle Aged
  • Stomatitis / chemically induced*
  • Stomatitis / drug therapy
  • Stomatitis / pathology
  • Taxoids / adverse effects
  • Trastuzumab
  • Treatment Outcome
  • Vitamin D / analogs & derivatives
  • Vitamin D / blood
  • Vitamin D Deficiency / blood
  • Vitamin D Deficiency / complications*
  • Vitamin D Deficiency / drug therapy
  • Vitamins / therapeutic use

Substances

  • Antibodies, Monoclonal
  • Antibodies, Monoclonal, Humanized
  • Taxoids
  • Vitamins
  • Vitamin D
  • Docetaxel
  • Cholecalciferol
  • 25-hydroxyvitamin D
  • Carboplatin
  • Trastuzumab